# SDR FDEA201605131564

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795510
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT SEAT TRACK CORROSIONS, AT RT STATION 1556, X=-27.5.  CORRODED SEAT TRACK REPAIRED IAW SRM 53-00-52-2R FIG 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
